Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The E and K functionals for the pair (X(A),l∞ (B))
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1997 (English)In: Collectanea Mathematica (Universitat de Barcelona), ISSN 0010-0757, E-ISSN 2038-4815, Vol. 48, no 4, p. 479-486Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 48, no 4, p. 479-486
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-14770Local ID: e314a950-ac43-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-14770DiVA, id: diva2:987743
Note
Godkänd; 1997; Bibliografisk uppgift: Fourth International Conference on Function Spaces (Zielona Góra, 1995); 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3890/4668

Authority records BETA

Ericsson, Stefan

Search in DiVA

By author/editor
Ericsson, Stefan
By organisation
Mathematical Science
In the same journal
Collectanea Mathematica (Universitat de Barcelona)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf